# SDR IXXA2025033101

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N317AZ
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 107,198 hours, 19,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T33626
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN AT STRINGER 23L STATION 654+28
